# SDR YENA2024073001058

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 07305
- Aircraft time: 33,722 hours, 6,604 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Faulted
- Location: Elac
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FLIGHT CONTROLS - ELEVATOR AILERON COMPUTER SYSTEM (ELAC) - INSTALL SOFTWARE STANDARD L104 ON ELAC B WITH DATA LOADING CAPABILITY ON CEO, SUPPORTING SAFETY BEYOND STANDARD FUNCTIONS; REFERENCES /1/ AIRBUS SB A320-27-1305 /2/ AIRBUS RIL SA27D22021675 R00 /3/ THALES RPL 1814 /4/ THALES VSB 394512B-27-044 R00
/5/ THALES VSB 394512B-27-025 R13 /6/ DESIGN TECHNICAL NOTE D00715231 /7/ PM24-019
REASON: ELAC B L104 STANDARD IS INTRODUCED TO SUPPORT SAFETY BEYOND STANDARD (SBS) FUNCTIONS REF/1/:
- STALL POTENTIAL SITUATION IS DELAYED IN CASE OF INAPPROPRIATE PITCH-UP INPUTS.
- IN CASE OF DUAL LOSS OF YAW DAMPER OR DUAL LOSS OF FLIGHT AUGMENTATION COMPUTER (FAC), FLIGHT ENVELOPE PROTECTIONS ARE KEPT AVAILABLE.
- MODIFICATIONS TO AVOID DOUBLE AILERONS LOSS AT TAKE-OFF AND DOUBLE IRS REJECTION AT TAKE-OFF OR LANDING.
SW L104 INCLUDES THE FEATURES OF SW L103 + L102: IMPROVE A/C CONTROL IN CASE OF ERRONEOUS AIRSPEED INFORMATION AT TAKEOFF, AVOID THE DISENGAGEMENT LOGIC OF THE AUTO PILOT MODE IN CASE OF SPIKE AFFECTING SIDE-STICK POTENTIOMETER, MODIFICATION TO AVOID ELAC PITCH FAULT.
EFFECTIVITY:
JETBLUE LOAD CAPABLE CEO MSN'S: 05677-08641 (N827JB-N999JQ)
NON-LOADABLE ELACS WITH L101 S/W PN: 3945128218
LOAD CAPABLE ELACS WITH L101 S/W PN: 3945129112
PROCEDURE:
SINCE THE FLEET HAS A MIXABILITY OF NON-LOADABLE AND LOADABLE ELACS, THE TC WILL BE SPLIT INTO:
-01 FOR ELAC 1, AND -02 FOR ELAC 2. IF THE A/C HAS A NON-LOADABLE ELAC PN: 3945128218 INSTALLED, IT WILL JUST BE REMOVED AND REPLACED WITH ELAC L104 PN: 3945129118 OR 3945128224. IF THE A/C HAS A LOADABLE ELAC PN: 3945129112, IT WILL BE UPGRADED TO L104 PN: 3945129118 VIA MINIPDL.
AN A/C IS ALLOWED TO HAVE A MIXABILITY OF NON-LOADABLE AND LOADABLE ELAC AS LONG AS IT HAS
THE SAME SOFTWARE INSTALLED ON BOTH REF /6/.
THE REMOVED LOADABLE L101 ELAC PN: 3945129112 WILL BE UPGRADED TO L104 IN SHOP VIA VSB EC 394512B-27-044 REF /4/*
THE REMOVED NON-LOADABLE L101 ELAC PN: 3945128218 WILL BE UPGRADED TO L104 IN SHOP VIA VSB EC 394512B-27-025 REF /5/*
*BOTH VSB'S ARE FREE OF CHARGE PER AIRBUS MONITORED RETROFIT REF/2/ AND THALES RPL REF/3/.
APPROVAL
THIS PROJECT IS APPROVED UNDER PM24-019 REF/7/
